Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 22 of 31 found articles
 
 
  Quasi-periodic Hamiltonian pitchfork bifurcation in a phenomenological model with 3 degrees of freedom
 
 
Title: Quasi-periodic Hamiltonian pitchfork bifurcation in a phenomenological model with 3 degrees of freedom
Author: Li, Xuemei
Shi, Guanghua
Zhou, Xing
Appeared in: Physica. D, Nonlinear phenomena
Paging: Volume 453 () nr. C pages p.
Year: 2023
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 22 of 31 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands